Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kvb927

Member
  • Posts

    38
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Hi! Did you take Lithium before? Is that why you got acne? Thanks! Katie
  2. Thanks Addie! I did not have acne before Lithium, but I know I have the gene for it. So, maybe it was just waiting for the right trigger to come along...waaa...oh well. I figured that was the reason it has stuck around so long after I stopped Lithium. Are you still on Lithium? Did your doctor ever explain WHY Lithium can cause/trigger acne? (Did I already ask that?) I hope you are enjoying the holidays, and all is welll with you.
  3. Thank you! I am TERRIFIED of Accutane... Sorry to hear it. You look great!
  4. Unfortunately, I am not clear anyway. One of the reasons I am coming off the pill is that my skin has gotten much worse since I started. Hopefully coming off will help, and not hurt. Thanks
  5. Where do you get these products you mentioned? Thanks
  6. I don't think it's the products. It sounds like it's your hormones. You might want to go see a gynogologist.
  7. Yay! I have also been waiting to hear from more people like me! Lithium also gave me acne. I have discontiued the drug, but the acne persists (for years now). What do your docs say about the acne? Why does it happen? How can we make it stop? Thanks- Whew - good to know I'm not alone out here...
  8. Hello!!! I have been looking for someone in my boat forever! The same thing happened to me. I never had acne until lithium. I went off of it, because of all of the side effects, but the acne has stuck around! What is your story with that? Thanks!!![ quote name=shutterlag' date='Nov 22 2004, 04:51 PM' post='399420] SSRI antidepressants never broke me out but DO NOT let your doctor put you on lithium, a mood stabilizer, it made me get terrible acne sometimes lithium is prescribed for dep
  9. Does anyone have any insight to share about this??? Since emotional stress can exacerbate acne, would taking an anti-depressant or anti-anxiety med actually help your skin, while helping your mood?? Please share your experiences. Thanks!!! Happy Friday
  10. I have definitely been needing them lately. And, it is due to the current state of my skin. I have a panic attack when I look in the mirror almost every morning. Drugs are helping me be at work. Because acne is exacerbated by stress, does anyone think an anti-depressent or anti-anxiety drug can actually help the state of skin???
  11. Do you remember that silly old thing that goes like this...? person 1 says: BlANK 1 hurts when I do BLANK 2 person 2 says: Then don't do BLANK 2 Basically, if looking in the mirror reinforces the negative thoughts you are having about yourself, then don't do it (or, only do it as necessary). This has been working for me lately. Best!
  12. Hi, How long before spiro kicked in?? Thanks! I tried the Minocycline and dynacin and just about every tpye of aintibiotic out there and nothing worked for my acne. I just recently went to a new derm and she gave me Spironolactone and it's really starting to work for me. She said it's best for cystic acne. Ask your doc about it. I also use differin at night and metrogel in the morning. Good luck!
  13. Good for you! I agree that the positives "FAR outweigh any perceived negatives". I may have bad skin, but I sure do love my body! Keep workin it out!
  14. Definitely take the probiotic. And maybe some Milk Thistle. Trust me, you liver, among other things) will be taking a beating on the antibiotic. Best of luck!
×